# SDR MWEA010620

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99578753
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FRAME RADIUS STATION 207 AFT SIDE LONGERON 17 LEFT.  FABRICATED AND INSTALLED REPAIR ANGLES.
